MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

CARDINAL HEALTH, INC. ARGYLE; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 5558502000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the yankauer was bent and broken when received.The customer has confirmed that when the shipment was received, there was no damage to the package.Additional information was received from the customer and stated that there was a part that seems to be pinched together, causing the tube to be blocked.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 2234003564 was reviewed and no anomalies related to the reported issue were observed.A picture was received for evaluation and the reported condition was observed.A definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.Manufacturing personnel were notified of this complaint for awareness and all information received will be used for tracking and trending purposes.

Brand Name
ARGYLE
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH, INC.
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20612687
Report Number1423537-2024-00289
Device Sequence Number7909512
Product Code GCX
UDI-Device Identifier10884527019809
UDI-Public(01)10884527019809(10)2234003564
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number5558502000
Device Catalogue Number5558502000
Device Lot Number2234003564
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown